MathSciNet Relay Station
MathSciNet bibliographic data
MR385785 (52 #6644) 54C05
Bruckner, A. M.; Ceder, J.; Rosenfeld, M. On invariant sets for functions. Bull. Inst. Math. Acad. Sinica 3 (1975), no. 2, 333–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement